# SDR IPXA10559641

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 113N167932
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING T/E INNER LOWER SURFACE HAS ELONGATED HOLE ON WIGGLE PLATE AT STA 342.  R & R WIGGLE PLATE IAW SRM 51-40-02.
